# SDR SWAA2014120534691

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 35,636 hours, 20,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR LOOSE.   SECURED GIRT BAR IAW SIP.
